# SDR UIEA2020081231686

- Difficulty date: August 2, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,123 hours, 16,213 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W5324452R16
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ENGINE FIRE LOOP 1 EICAS MSG INTERMITTENT (ENGINE FIRE DETECTION SYSTEMS , DETECTION LOOPS.   REPLACED WIRES W5324-452R-16 AND W5324-454R-16 IAW SPM 20-10-11 AND WDM 26-11-11. OPS CKS GOOD IAW AMM 26-11-00.
